# SDR CA120716018

- Difficulty date: July 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dorner DO228202
- Engine: Garrtt TPE3315251K
- Propeller: Hartzl HCB4TN5
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Separated
- Location: Lt Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: D, F
- Precautionary procedure: A

## Discrepancy

(CAN) DEPARTED WHILE LEVELING OFF INTO CRUISE, A BANG WAS HEARD AND FOLLOWED BY A VIBRATION FELT IN THE CONTROLS AND CONTROLLABILITY PROBLEMS. THE CREW DECLARED AN EMERGENCY AND LANDED SAFELY BACK. AFTER LANDING IT WAS DISCOVERED THAT APPROXIMATELY 95 PERCENT OF THE FABRIC ON THE LT ELEVATOR HAD SEPERATED. THE INCIDENT HAS ALSO BEEN REPORTED.
